# SDR ASOA201000141

- Difficulty date: February 1, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 26,722 hours, 22,717 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Bs 409 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 BULKHEAD LBL 18.00 VERTICAL BEAM CRACKED ON C/B SIDE BY LOWER ATTACH FASTENER.   REMOVED VERT BEAM IAW SRM 51-42-06 ST 1 AND 11.  INSTALLED NEW SERVICEABLE O/B VERTICAL BEAM TO THE BEAM ASSEMBLY IAW SRM 51-42-06 1 AND 9.  INSTALLED VERT BEAM  IAW REO 601R-53-41-889.  COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889.
